The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 16 NO.2 / (1993))
On Slant Immersions Into Kahler Manifolds
Sadahiro Maeda, Yoshihiro Ohnita, Seiichi Udagawa,
Pages. 205-219
Abstract
Contents Introduction
0. Preliminaries
1. Sufficient conditions for the immersion to be slant
2. Examples of slant immersions into $CP^N$
3. Circular geodesic and slant immersion with constant scalar curvature
Key words
Mathmatical Subject Classification